# SDR QXEA9600193

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: Grimes, 3017423
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND LEFT UNDERWING EGRESS LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, CHECKED GOOD. AIRCRAFT RELEASED FOR SERVICE.
